Patient: I made out with my boyfriend on the last day of my period, we did not have sex, there was no penetration and he did not ejaculate anywhere near me. I got my next period on the expected date however it lasted 4 days instead of the usual 7 days. I must mention that on the 4th day I was diagnosed with ‘hives’ and was prescribed prednisone which seems like it has a side effect on menstruation. However I am still concerned about the shorter period since I read about implantation beleeding. Is there any possibility of pregnancy?
Symptoms: Shorter period
Doctor: Hello,Thanks for the query at ATD about your health care.I have gone through your history and in my opinion the cha nces of pregnancy are almost nil in your case because there was no ejaculation and penetration inside the vagina.Implantation bleeding occurs usually in a form of spotting and last for 2-3 days.So it is most likely your period.Hope found useful, feel free to discuss more information.Good luck.Regards